RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2014, том 17, выпуск 2, страницы 232–247 (Mi adm468)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Dense subgroups in the group of interval exchange transformations

Agnieszka Bier, Vitaliy Sushchansky

Institute of Mathematics, Silesian University of Technology, ul. Kaszubska 23, 44-100 Gliwice, Poland

Аннотация: The paper concerns the characterization of the group $\mathop{IET}$ of interval exchange transformations (iet). We investigate a class of rational subgroups of $\mathop{IET}$. These are subgroups consisting of iet transformations defined by partitions with rational endpoints. We propose a characterization of rational subgroups in terms of infinite supernatural numbers and prove that every such subgroup is dense in $\mathop{IET}$. We also discuss the properties of these groups.

Ключевые слова: Interval exchange transformations, rational subgroups, dense subgroups, supernatural numbers.

Полный текст: PDF файл (190 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37B05, 28D05, 37A05
Поступила в редакцию: 25.03.2014
Исправленный вариант: 25.03.2014
Язык публикации: английский

Образец цитирования: Agnieszka Bier, Vitaliy Sushchansky, “Dense subgroups in the group of interval exchange transformations”, Algebra Discrete Math., 17:2 (2014), 232–247

Цитирование в формате AMSBIB
\RBibitem{BieSus14}
\by Agnieszka~Bier, Vitaliy~Sushchansky
\paper Dense subgroups in the group of interval exchange transformations
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 2
\pages 232--247
\mathnet{http://mi.mathnet.ru/adm468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3287931}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm468
  • http://mi.mathnet.ru/rus/adm/v17/i2/p232

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Oksana Bezushchak, Bogdana Oliinyk, Vitaliy Sushchansky, “Representation of Steinitz's lattice in lattices of substructures of relational structures”, Algebra Discrete Math., 21:2 (2016), 184–201  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:142
    Полный текст:43
    Литература:24

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019